JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 110
On Generalized Preinvex Functions and Monotonicities

    Authors: Muhammad Aslam Noor,  
    Keywords: Preinvex functions, $eta $-monotone operators, Invex functions, Pseudo invex functions.  
    Date Received: 10/10/04  
    Date Accepted: 11/11/04  
    Subject Codes:

26D07, 26D10, 39B62.

    Editors: Themistocles M. Rassias,  

In this paper we consider some classes of $ alpha $-preinvex and $ alpha $-invex functions. We study some properties of these classes of $ alpha $-preinvex ($ alpha $-invex) functions. In particular, we establish the equivalence among the $ alpha $-preinvex functions, $ alpha $-invex functions and $ alpha eta $-monotonicity of their differential under some suitable conditions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login